Innovations in Incidence Geometry — Algebraic, Topological and Combinatorial

Étude de certains espaces métriques

Jacques Tits

Full-text: Open access

Abstract

[13] Originally published in Bull. Soc. Math. Belg. 5 (1952), 44–52. Reused with permission.

Article information

Source
Innov. Incidence Geom. Algebr. Topol. Comb., Volume 16, Number 1 (2018), 37-46.

Dates
First available in Project Euclid: 28 February 2019

Permanent link to this document
https://projecteuclid.org/euclid.iig/1551322915

Digital Object Identifier
doi:10.2140/iig.2018.16.37

Zentralblatt MATH identifier
07006215

Citation

Tits, Jacques. Étude de certains espaces métriques. Innov. Incidence Geom. Algebr. Topol. Comb. 16 (2018), no. 1, 37--46. doi:10.2140/iig.2018.16.37. https://projecteuclid.org/euclid.iig/1551322915


Export citation